Lose moon face steroids

Dexamethasone, or Decadron, is a glucorticosteroid that is similar to a naturally produced adrenal gland hormone. Dexamethasone is used to replace this hormone when the body is deficient in it, in order to relieve inflammation in the joints. This medication is helpful for many arthritis sufferers, as well as people with some types of cancer. The majority of people who take steroids experience side effects; one such effect is a double chin or moon face. There are some steps that can be taken to reduce moon face while taking dexamethasone.

The good news is that prednisone moon face will go down, when the drug is discontinued. Because prednisone is a steroid, it affects the body's natural production of cortisol. If the prednisone is stopped too quickly, the body may not be able to adjust, and there could be serious health effects. Prednisone can not be stopped suddenly: the dosage must be tapered down. This means that when a physician determines that the dose can be lowered, it's lowered slowly over a period of days or months. How fast or slow the dosage is lowered depends on how long it has been taken, and how much was taken. Prednisone that is taken for a long time at high doses may need to be lowered very slowly, usually every week or few weeks. Usually, side effects such as moon face start to go away when the dosage is about 10 mg/day.

My mother had a friend who had Cushing's syndrome and she had the classic moon face. She didn't let it bother her, though. She did her makeup to help create contours in her cheeks and wore her hair long and a lot of V-neck tops to help lengthen the line of her face. She always joked and said at least she didn't have Graves' disease, which gives people bulging eyes. She said if she had that, she guessed she would just have to go join the circus. She didn't let it get to her. She was a great person and friend. Pippinwhite
Post 1 Moon face can also be a sign of steroids administered for cancer treatment. A little girl in our city has leukemia and she has developed a moderate moon face since she began treatment. She has to take steroids every so often, and her face is noticeably rounder than it was when she started treatment. You can tell if you look at photos made of her before and after she was diagnosed. Her doctors did say that, at her age -- four -- she will probably lose the moon face by the time she has been off treatment for two years. They said it's harder to get rid of as you get older, but kids frequently lose it. Post your comments Post Anonymously Please enter the code:

Thanks. When I reduced from 4o to 35 I noticed I got a slight temperature again so GP suggested staying on 40mg while I was on holiday. Bloods history CRP was 3 on 23 June, 12 on 7 July, 25 on 22 July, 13 on 1 Aug and 1 on 11 Aug. Looking back, I reduced from 60mg to 40mg on 1 July so perhaps that's why the CRP went up and I felt rubbish. It will be interesting to see what my CRP does in a months time after two 5mg reductions. If that causes me to feel poorly and the CRP to support that, then I may suggest a slower reduction, although my tabs are 5mg so smaller denomination will be needed.

Lose moon face steroids

lose moon face steroids

Thanks. When I reduced from 4o to 35 I noticed I got a slight temperature again so GP suggested staying on 40mg while I was on holiday. Bloods history CRP was 3 on 23 June, 12 on 7 July, 25 on 22 July, 13 on 1 Aug and 1 on 11 Aug. Looking back, I reduced from 60mg to 40mg on 1 July so perhaps that's why the CRP went up and I felt rubbish. It will be interesting to see what my CRP does in a months time after two 5mg reductions. If that causes me to feel poorly and the CRP to support that, then I may suggest a slower reduction, although my tabs are 5mg so smaller denomination will be needed.

Media:

lose moon face steroidslose moon face steroidslose moon face steroidslose moon face steroidslose moon face steroids